Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Positive solutions of the heat equation


Author: D. V. Widder
Journal: Bull. Amer. Math. Soc. 69 (1963), 111-112
DOI: https://doi.org/10.1090/S0002-9904-1963-10882-4
MathSciNet review: 0143474
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. I. Hirschman, A note on the heat equation, Duke Math. J. 19 (1952), 487-492. MR 49430


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10882-4

American Mathematical Society